U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

What are the symptoms of a paracetamol overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Acetominophen OD: Overdose symptoms can include: nausea, vomiting, sweating, coma, metabolic acidosis, right upper abdominal pain, liver failure, kidney failure, difficulty coagulating blood, multiple organ failure & death.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 18, 2013

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.